# SDR USAA2013123000003

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 52,567 hours, 19,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3686
- Condition: Faulty
- Location: Cabin
- Part time: 42,624 hours, 15,547 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT AIRCRAFT LT HAS AN INTERNAL FAULT.  REPLACED  EMERGENCY LIGHT POWER SUPPLY UNIT AIRCRAFT LT IAW A320 AMM 33-51-38-0401.
